# SDR SWAA2024010213181

- Difficulty date: October 21, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STUB FRAME ON BS 294.5 UPPER POSITION RH SIDE AT FWD GALLEY AND LAV 2023-652064 CRACK STUB FRAME RH SIDE ON BS 294.5 UPPER POSITION FWD GALLEY AND LAV<[01] REPLACED STUB FRAME LOC BS 294.5 UPPER POSITION RH SIDE AT FWD GALLEY AND LAV. IAW B737-700 51-40-02 AND DWG 141A8370 SHEET 9 REV D .SEE INDIVIDUAL SING OFF BELOW;[02] REPLACED STUB FRAME LOC BS 294.5 UPPER POSITION RH SIDE AT FWD GALLEY AND LAV. IAW B737-700 51-40-02 AND DWG 141A8370 SHEET 9 REV D .SEE INDIVIDUAL SING OFF BELOW;[03] CORRECTED STEP 2 (MISSING RII) REPLACED STUB FRAME LOC BS 294.5 UPPER POSITION RH SIDE AT FWD GALLEY AND LAV. IAW B737-700 51-40-02 AND DWG 141A8370 SHEET 9 REV D .SEE INDIVIDUAL SING OFF BELOW RII
